MAUDE Adverse Event Report: Micro Therapeutics, Inc. dba ev3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

Micro Therapeutics, Inc. dba ev3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-450-20
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the pipeline failed to open.The patient was undergoing intracranial aneurysm flow diverter implantation for treatment of a saccular, unruptured aneurysm located in the c4 segment of the left internal carotid artery with a max diameter of 20 mm and a 6 mm neck diameter.Landing zone: distal: 3 mm and proximal: 4.4 mm.It was noted the patient's vessel tortuosity was moderate.Dual antiplatelet treatment was administered.The pru level met the standard.The accessed vessel was the femoral artery with a diameter of 7 mm.The angiographic result post procedure showed an intracranial giant aneurysm of the c4 segment.It was reported that the pipeline flow diverter stent could not be opened.The pipeline was used for an indication that is on label.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).The catheter was flushed as indicated in the ifu.No patient symptoms or further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id fg15150-0615-1s (lot: 232995408); product type: ; implant date n/a; explant date n/a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50916029
Report Number2029214-2026-01931
Device Sequence Number5394070
Product Code OUT
UDI-Device Identifier00763000449384
UDI-Public(01)00763000449384(17)290115(10)D089053
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPED2-450-20
Device Catalogue NumberPED2-450-20
Device Lot NumberD089053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured01/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient SexFemale